# SDR CALA2025100909855

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 140N25061
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL,  FOUND FWD CARGO BAY CEILING AREA FLOORBEAM INTERCOSTAL BS 700, RBL 24 CRACKED.    REMOVED AND REPLACED INTERCOSTAL(WEB) AT FWD CARGO COMP CEILING AREA BS 700, RBL 2H IAW SRM 51-40-02-0G-0 REF DWG 140 N2506.
